# SDR ASAA2016022115612

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,967 hours, 2,267 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Buss
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSS 2 CIRCUIT BREAKER FOUND TRIPPED DURING PREFLIGHT.  ACFT GROUNDED. RESET CIRCUIT BREAKER, BUSS 2, DC INDICATION ON PANEL P6-4 F18, INSPECTED FOR OVERHEAT, NONE FOUND REF AMM 20-60-01. CIRCUIT BREAKER REMAINED IN.
